Burning sensation and nerve pain
Burning sensation in mouth,nurve pain ,swelling in feet, blue nerves on lower part of legs and feet for last six months
Burning sensation in mouth,nurve pain ,swelling in feet, blue nerves on lower part of legs and feet for last six months
I started practising spoken English recently, and I experience neck tightness followed by tightness at the back of my head and throughout my head, only when speaking English with people over the phone for about 20 minutes. I feel pressure to speak correctly and find words quickly during conversations. When I avoid English conversations, I don't experience this problem, but I need to practise speaking English regularly to improve my fluency. I am concerned about relying on painkillers or avoiding English practice instead of addressing the underlying cause. I have a history of high blood pressure currently 130/90 and was previously prescribed telmisartan 40 mg. Please help identify the cause and advise me on safe treatment and how I can continue learning English without triggering these symptoms.
Hi Doctors, Please let me know which hospitals in Mumbai have the facility for Intraepidermal Nerve Fiber Density (ENFD) test to confirm Small Fiber Peripheral Neuropathy (SFPN).
Sir actually I m 18 year old boy and I was facing issue related to lock jaw and cracking sound near my ear This was very mild issue not so serious But I still had a ct scan for brain with mandible plain scan. And now I m afraid will it change how my body or face was supposed to grow or can this alter my dna or future genes and can this cause any issue in future Sir please tell
My relation is alcoholic he stopped many times but nothing has happened but from last 3 whenever he stopped in that he got seizures we took him time to doctor. He have suggested for longer treatment instead of giving diazepam or zapiz . Initially he have given levepsy 500mg 1 dose in morning & 2 tablets in night. But after a week he got skin allergy & rashes again we consultant the doctor he has replaced the tablet to zeptol 200mg morning 1 & evening 1 but again same problem so now doctor has recommended for Gardinol 60mg 1 tablet in night still there is jo changes anyone can suggest what is happening . Infact they have given dexona injection & tablets for rashes. Am confused what to do with him next.
No Pain Doesn't Mean No Problem. For many people with diabetes, nerve damage can reduce or even eliminate the ability to feel pain in the feet. As a result, cuts, blisters, burns, or pressure injuries may go unnoticed until they become serious. That's why waiting for pain is never a ...
Migraine, far from being "just a headache," is a complex neurological disorder that can significantly disrupt daily life. While its exact mechanisms are still being researched, a key aspect of managing migraine effectively lies in understanding and identifying individual ...
Hair fall is one of the most distressing cosmetic concerns today, affecting men, women, and even children. Whether it's a few strands in the shower or visible thinning of the scalp, losing hair can deeply impact one's confidence and ...
BURNING FEET SYNDROMEBURNING FEET SYNDROME IS CHARACTERISED BY BURNING AND HEAVINESS IN LOWER LIMBS ESPECIALLY FEET, ESPECIALLY AMONG THE ELDERLY.THERE IS NO SPECIFIC ETIOLOGY FOR THIS BF, AMONG THE VARIOUS CAUSES ARE: NUTRITIONAL CAUSES, HEREDITARY, PSYCHOSOMATIC, METABOLIC, ...
MENINGITIS CAN BE FATAL . ITS ALSO PREVENTABLE. MENINGITIS IS A DREADFUL AND SERIOUS INFECTION OF THE MENINGES (THE MEMBRANE COVERING THE BRAIN AND SPINAL CORD)CAN BE CAUSED BY MANY DIFFERENT PATHOGENS INCLUDING BACTERIA, FUNGI, OR VIRUSES.THE BURDEN OF BACTERIAL ...